Share This Article:

Common Fixed Points for Two Contractive Mappings of Integral Type in Metric Spaces

Abstract Full-Text HTML XML Download Download as PDF (Size:364KB) PP. 1009-1016
DOI: 10.4236/am.2015.66093    3,115 Downloads   3,671 Views   Citations

ABSTRACT

In this paper, we obtain unique common fixed point theorems for two mappings satisfying the variable coefficient linear contraction of integral type and the implicit contraction of integral type respectively in metric spaces.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Jin, X. and Piao, Y. (2015) Common Fixed Points for Two Contractive Mappings of Integral Type in Metric Spaces. Applied Mathematics, 6, 1009-1016. doi: 10.4236/am.2015.66093.

References

[1] Banach, A. (1929) Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundamenta Mathematicae, 3, 133-181.
[2] Aliouche, A. (2006) A Common Fixed Point Theorem for Weakly Compatible Mappings in Symmetric Spaces Satisfying a Contractive Condition of Integral Type. Journal of Mathematical Analysis and Applications, 322, 796-802. http://dx.doi.org/10.1016/j.jmaa.2005.09.068
[3] Altun, I. and Türkoglu, D. (2009) Some Fixed Point Theorems for Weakly Compatible Mapping Satisfying an Implicit Relation. Taiwanese Journal of Mathematics, 13, 1291-1304.
[4] Jachymski, J. (2009) Remarks on Contractive Conditions of Integral Type. Nonlinear Analysis, 71, 1073-1081. http://dx.doi.org/10.1016/j.na.2008.11.046
[5] Mocanu, M. and Popa, V. (2008) Some Fixed Point Theorems for Mappings Satisfying Implicit Relations in Symmetric Spaces. Libertas Mathematica, 28, 1-13.
[6] Gairola, U.C. and Rawat, A.S. (2008) A Fixed Point Theorem for Integral Type Inequality. International Journal of Mathematical Analysis, 2, 709-712.
[7] Moradi, S. and Omid, M. (2010) A Fixed Point Theorem for Integral Type Inequality Depending on Another Function. International Journal of Mathematical Analysis, 4, 1491-1499.
[8] Altun, I., Abbas, M. and Simsek, H. (2011) A Fixed Point Theorem on Cone Metric Spaces with New Type Contractivity. Banach Journal of Mathematical Analysis, 5, 15-24.
http://dx.doi.org/10.15352/bjma/1313362998
[9] Popa, V. and Mocanu, M. (2009) Altering Distance and Common Fixed Points under Implicit Relations. Hacettepe Journal of Mathematics and Statistics, 38, 329-337.
[10] Abbas, M. and Rhoades, B.E. (2007) Common Fixed Point Theorems for Hybrid Pairs of Occasionally Weakly Compatible Mappings Satisfying Generalized Contractive Condition of Integral Type. Fixed Point Theory and Applications, 2007, Article ID: 054101. http://dx.doi.org/10.1155/2007/54101
[11] Rakotch, E. (1962) A Note on Contractive Mappings. Proceedings of the American Mathematical Society, 13, 459-465. http://dx.doi.org/10.1090/S0002-9939-1962-0148046-1
[12] Branciari, A. (2002) A Fixed Point Theorem for Mappings Satisfying a General Contractive Condition of Integral Type. International Journal of Mathematics and Mathematical Sciences, 29, 531-536.
http://dx.doi.org/10.1155/S0161171202007524
[13] Liu, Z.Q., Li, X., Kang, S.M. and Cho, S.Y. (2011) Fixed Point Theorems for Mappings Satisfying Contractive Conditions of Integral Type and Applications. Fixed Point Theory and Applications, 2011, 64.
http://dx.doi.org/10.1186/1687-1812-2011-64
[14] Abbas, M., Cho, Y.J. and Nazir, T. (2012) Common Fixed Points of Ciric-Type Contractive Mappings in Two Ordered Generalized Metric Spaces. Fixed Point Theory and Applications, 2012, 139.
http://dx.doi.org/10.1186/1687-1812-2012-139
[15] Gu, F. and Ye, H.Q. (2012) Common Fixed Point Theorems of Altman Integral Type Mappings in Metric Spaces. Abstract and Applied Analysis, 2012, Article ID: 630457.
http://dx.doi.org/10.1155/2012/630457

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.